MathSciNet Relay Station
MathSciNet bibliographic data
MR2142296 (2006e:33013) 33C45 (30E25)
Martínez-Finkelshtein, A.; Orive, R. Riemann-Hilbert analysis of Jacobi polynomials orthogonal on a single contour. J. Approx. Theory 134 (2005), no. 2, 137–170.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement